Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2015 | Journal Article | IST-REx-ID: 1677   OA
J. Alt, “The local semicircle law for random matrices with a fourfold symmetry,” Journal of Mathematical Physics, vol. 56, no. 10, 2015.
View | Files available | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824   OA
J. Knebel, M. Weber, T. H. Krüger, and E. Frey, “Evolutionary games of condensates in coupled birth-death processes,” Nature Communications, vol. 6, 2015.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1926
C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 409–440, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2019   OA
L. Erdös and D. J. Schröder, “Phase transition in the density of states of quantum spin glasses,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 441–464, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19, 2014.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed